Journal article icon

Journal article

Supersymmetric AdS(5) solutions of type IIB supergravity

Abstract:

We analyse the most general bosonic supersymmetric solutions of type IIB supergravity whose metrics are warped products of five-dimensional anti-de Sitter space (AdS5) with a five-dimensional Riemannian manifold M5. All fluxes are allowed consistent with SO(4, 2) symmetry. We show that the necessary and sufficient conditions can be phrased in terms of a local identity structure on M5. For a special class, with constant dilaton and vanishing axion, we reduce the problem to solving a second-ord...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/23/14/009

Authors


Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
23
Issue:
14
Pages:
4693-4718
Publication date:
2006-07-21
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:ae9b5b05-ac60-4e49-862b-90420402e963
Source identifiers:
10838
Local pid:
pubs:10838
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP